# SDR DXTA200702503

- Difficulty date: September 27, 2007
- Submitted: October 8, 2007
- Operation: Air carrier
- Aircraft: N949QS
- Make and model: Cessna 750
- Aircraft serial: 7500049
- Aircraft time: 8,728 hours, 5,545 cycles
- Engine: Allsn AE3007C
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Pressure Switch
- Part number: 1103P0912
- Part serial: 0822
- Condition: Failed
- Location: Aft Service Bay
- Part time: 2,044 hours, 1,225 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF, GOT AN AMBER HP DUCT OVER PRESS R CAS MESSAGE, ABORTED TAKEOFF AND RAN CHECKLIST, CAS MESSAGE REMAINED ON AFTER SHUTDOWN.  TROUBLESHOT "RT HP. DUCT OVER PRESSURE" EICAS MSG, FOUND RT DUCT OVER PRESSURE. PRESSURE SWITCH FAILED.   REMOVED & REPLACED WITH A NEW UNIT PER CE-750 M/M. CH. 36-11-00.
